Moles can be formed in a variety of ways and, at times, they are more likely to appear than others. This may be due to such factors as hormonal changes which occur at those times when the body is changing. These times may be more specific such as puberty or they may be due to medications which contain hormones.
Moles are more likely to develop on the skin of a woman than a man. The reasons for this are largely related to hormones within a woman’s body which are so often changing that they cause these formations. Women go through various stages in their life in which their hormones are actively producing either very large or very small quantities of these hormones. These changes cause imbalances and the body’s natural reaction is to form moles on the skin. Moles that are located deep within the dermis of the skin are lighter than those moles that are located within the shallow part of the skin called the epidermis.
Taking birth control pills can increase your chances of forming moles. This is because these pills cause hormone changes within the body that then forms these moles.
Puberty is a time when a woman’s body is changing and hormones begin to flood the body. These changes can be quite drastic and the body might find it difficult to cope with. This time is not only related to physical changes but to emotional changes also. With these changes a woman might find moles developing on her body and these are the result of the flood of hormones which are constantly being pulsed through her with the help of the brain.
During menopause, the body of a woman is reverting to a state of infertility. This state arrives with a variety of changes as the body is no longer driven by the female hormones which have previously been a constant companion.
During this time the hormones that are now decreasing are creating an imbalance within the body that then leads to an increase in moles.
Those people with Thyroid problems, whether it is too active or not active enough, are more likely to develop moles on their body. This could be due to the hormonal changes that the thyroid problem creates or it could be due to the medication itself that contains hormones which could create an imbalance within the body. This might take years to cause an effect and the moles could form long after the medication has been stopped. This is because the body is still undergoing the effects of the changes even though the individual in question has not been feeling the effects for a while.
Once the effects have worn off, the moles that have formed still need to be carefully inspected on a regular basis. Any changes that occur need to be documented and a practitioner should be informed. Moles that do not appear as they should or others that have become painful or changed color are especially noteworthy as this could be a sign that something is wrong.